Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

Block-triangular Preconditioners for Systems Arising From Edge-preserving Image Restoration

Language

English

Publication Date

2010

Source Publication Title

Journal of Computational Mathematics -International Edition-

Volume

28

Issue

6

Start Page

848

End Page

863

Publisher

Science Press

DOI

10.4208/jcm.1001.m2729

Link to Publisher's Edition

http://dx.doi.org/10.4208/jcm.1001.m2729

ISSN (print)

02549409

ISSN (electronic)

19917139

This document is currently not available here.

Share

COinS